# SDR 2004UALA00487

- Difficulty date: May 22, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 31,793 hours, 11,352 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Port
- Condition: Obstructed
- Location: Nr 5 Bearing
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER SHUT DOWN EXPERIENCED TAILPIPE FIRE IN NR 1 ENGINE. NR 5 BEARING COMPARTMENT FLOODED DUE TO BLOCKED OIL SCAVENGE PORT.  MAINTENANCE IS INITIATING A MAINTENANCE TASK TO REPLACE SUSPECT OIL TUBES DURING C-CHECKS.
